# SDR 96ZZZM504

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT ELEVATOR LOWER SKIN CRACKED APPROX STA ELEV 100 2 INCH FROM TRAILING EDGE.  ROUTED OUT CRACK AT LEFT ELEV LOWER SKIN APPROX STATION ELEV 100 2 INCH FROM T/E IAW SRM 55-20-3.  INSTALLED REPAIR 3 INCH BY 7.75 INCH OF 2024-T3 .032 PO NR 9311087 LOT NR 275-611 IAW SRM 55-20-3 AT LEFT ELEV LOWER SKIN APPROX ELEV STATION 100 2 INCHES FROM TRAILING EDGE.
